RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2008, Volume 199, Number 2, Pages 131–148 (Mi msb3844)  

This article is cited in 6 scientific papers (total in 6 papers)

Double spaces with isolated singularities

I. A. Cheltsovab

a Steklov Mathematical Institute, Russian Academy of Sciences
b University of Edinburgh

Abstract: The non-rationality is proved for double covers of $\mathbb P^n$ branched over a hypersurface $F\subset\mathbb P^n$ of degree $2n\ge8$ with isolated singularities such that the multiplicity of each singular point of $F$ does not exceed $2(n-2)$ and the projectivization of its tangent cone is smooth.
Bibliography: 15 titles.

DOI: https://doi.org/10.4213/sm3844

Full text: PDF file (574 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2008, 199:2, 291–306

Bibliographic databases:

UDC: 512.76
MSC: Primary 14E08, 14J40; Secondary 14J45
Received: 20.02.2007 and 28.06.2007

Citation: I. A. Cheltsov, “Double spaces with isolated singularities”, Mat. Sb., 199:2 (2008), 131–148; Sb. Math., 199:2 (2008), 291–306

Citation in format AMSBIB
\Bibitem{Che08}
\by I.~A.~Cheltsov
\paper Double spaces with isolated singularities
\jour Mat. Sb.
\yr 2008
\vol 199
\issue 2
\pages 131--148
\mathnet{http://mi.mathnet.ru/msb3844}
\crossref{https://doi.org/10.4213/sm3844}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2402202}
\zmath{https://zbmath.org/?q=an:1158.14018}
\elib{http://elibrary.ru/item.asp?id=20359307}
\transl
\jour Sb. Math.
\yr 2008
\vol 199
\issue 2
\pages 291--306
\crossref{https://doi.org/10.1070/SM2008v199n02ABEH003920}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000255696300013}
\elib{http://elibrary.ru/item.asp?id=18098178}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-44449111271}


Linking options:
  • http://mi.mathnet.ru/eng/msb3844
  • https://doi.org/10.4213/sm3844
  • http://mi.mathnet.ru/eng/msb/v199/i2/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Cheltsov, K. A. Shramov, “Log canonical thresholds of smooth Fano threefolds”, Russian Math. Surveys, 63:5 (2008), 859–958  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. I. A. Cheltsov, “Extremal metrics on two Fano varieties”, Sb. Math., 200:1 (2009), 95–132  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. R. J. Mullany, “Fano Double Spaces with a Big Singular Locus”, Math. Notes, 87:3 (2010), 444–448  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Hong K., “Non-Factorial Quartic Double Solids”, Adv. Geom., 14:1 (2014), 161–174  crossref  mathscinet  zmath  isi  scopus
    5. Hong K., “Factorial Quartic Double Solids”, Int. J. Algebr. Comput., 25:7 (2015), 1179–1186  crossref  mathscinet  zmath  isi  scopus
    6. Krylov I., “Rationally Connected Non-Fano Type Varieties”, Eur. J. Math., 4:1, 1, SI (2018), 335–355  crossref  mathscinet  zmath  isi  scopus
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:255
    Full text:69
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019